# SDR CA980930020

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cables
- Condition: Crossed
- Location: Elevator
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ON TEST FLIGHT AFTER PHASE V INSPECTION, PILOT NOTICED THAT NOSE DOWN TRIM CORRECTION RESULTED IN NOSE PITCHING UP.  INSPECTION FOUND CROSSED ELEVATOR TRIM CABLES.
